# SDR 2006FA0000263

- Difficulty date: October 28, 2005
- Submitted: March 7, 2006
- Operation: General aviation
- Aircraft: N69SB
- Make and model: Cessna 750
- Aircraft serial: 7500212
- Aircraft time: 446 hours, 403 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Apu Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE CONDUCT OF THE RECURRING INSPECTION REQUIRED BY AD2005-09-01 AND PHASE 30, THE WIRING BUNDLE FOR THE APU FIRE BOTTLE WAS FOUND WRAPPED AROUND THE APU FUEL TUBE JUST FORWARD OF THE FIRE BOTTLE.  THIS WIRE BUNDLE HAS BOTH AN ACTIVATION CIRCUIT (NORMALLY UNPOWERED) AND A BOTTLE PRESSURE SENSING CIRCUIT WHICH IS POWERED WHENEVER BATTERY POWER IS SELECTED.  THE CONNECTOR WAS UNPLUGGED AT THE FIRE BOTTLE AND UNWRAPPED FROM THE FUEL TUBE, THEN TIED UP OUT OF THE WAY AND SPIRAL WRAP APPLIED TO WIRING HARNESS.
